# SDR P5CA2021040100078

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,433 hours, 5,401 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT TEMP PACK DURING TAXI( RIGHT PACK TEMP CONTROLLER FAIL LT ON RESET C/OUT AND BITE TEST ACCOMPLISHED IAW AMM 21-51-14 OPERATIONAL TEST SATIS  )
